# SDR FDEA201503020625

- Difficulty date: March 2, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 393 hours, 12,729 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R532H1414201
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH WRI 25-50/0216 & 0217, REPAIR THE SEAT TRACK ASSEMBLY OF MDC FRAME 54.2 - 58 RESTRAINT ID N1199.  REPAIRED THE SEAT TRACK IAW SRM 53-10-16 FIGURE 202.  THIS REPAIR CATEGORY A.  MAJOR REPAIR IAW GMM 6-2-100.
